# SDR ASAA2015031510969

- Difficulty date: March 15, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 26,340 hours, 8,163 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONNECT TO DISPATCH VIA SATCOM 1 OR 2, CDU SHOWS DIALING AND ANSWERED BUT NO VOICE CONTACT.  ACFT GROUNDED, ON DEFERRAL.
